# SDR 98UAL900072

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CABIN DOOR WARNING LIGHT ILLUMINATED.  *S/D*  CHECKED OPERATION OF DOOR 1L.  CLEANED AND LUBED LATCH ROLLERS AND OPERATING MECHANISMS, DOOR OP CHECKED GOOD.
